# SDR 031311A

- Difficulty date: November 7, 2003
- Submitted: November 28, 2003
- Operation: General aviation
- Aircraft: N4879F
- Make and model: Cessna U206A
- Aircraft serial: U2060579
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Block
- Part number: 05700261
- Condition: Cracked
- Location: Antenna Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE EVALUATION FOUND VOR ANTENNA ON TOP OF VERTICAL STABILIZER LOOSE. FURTHER INVESTIGATION REVEALED ANTENNA MOUNT BLOCK P/N 0570026-1 CRACKED AND BROKEN IN 2 PIECES.  PREVIOUS UNKNOWN PERSON HAD ATTEMPTED REPAIR OF PART WITH EPOXY.
